MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK2 UNIVERSAL TRACKER,LARGE PASSIVE FIGHTER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK2 UNIVERSAL TRACKER,LARGE PASSIVE FIGHTER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-581
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A site representative reported that, while outside of a procedure, the screw on the clamp was worn and would not function as designed.It was reported that the issue was discovered in the site's sterile processing department (spd).There was no patient present when this issue was identified.No additional information was provided.
 
Additional Manufacturer Narrative
The suspect clamp was returned to the manufacturer for analysis.The clamp was found to be fully functional with no problem found.The reported event could not be duplicated by medtronic personnel.

Brand Name
SURETRAK2 UNIVERSAL TRACKER,LARGE PASSIVE FIGHTER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6849712
Report Number1723170-2017-03658
Device Sequence Number41111
Product Code OLO
UDI-Device Identifier00721902467684
UDI-Public00721902467684
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number961-581
Device Lot Number161118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2017
Initial Date Received by Manufacturer 08/10/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date09/07/2017
Supplement Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1